# SDR CALA2014050900574

- Difficulty date: May 9, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N27246
- Make and model: Boeing 737824
- Aircraft serial: 28956
- Aircraft time: 46,236 hours, 16,938 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11224
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVING THE BRACKET PERFORMED HFEC INSPECTION OF FRAME & BRACKET AT STATION 500A BETWEEN STRINGER -8R & STRINGER -9R FOUND CRACK ON THE FRAME.  IAW EA5310-04716 REV G OPERATION 02 TASK 9.0 FIG 3 STEP 1 REMOVED DICTATION.  APPLIED PRIMER 02 TASK 9.0 FIG 3 STEP10 DRILLED HOLES IN ANGLE A FLANGE.  INSTALLED HI-L CAL STEPS IN GMM09-25-05.  OPERATIONS TASK 9.0 FIG3 STEP5 MADE REPAIR ANGLE B 0 FIG 3 STEP 8 PUT REPAIR ANGLE & DRILLED HOLES ANGLE A & ANG OK.  CUT OUT THE FRAME WEB & THE TWO RIVET HOLES.
